Home » Frequently asked Questions on Health » Why do I have rashes after being treated for typhoid and malaria?

Why do I have rashes after being treated for typhoid and malaria?

Q: I am a 27 years old man who had been treated for malaria and typhoid two months back. My fever has subsided but I have developed rashes on my nose and pain in all the joints. What should I do? Please advise.

A:I note that you had two infections, i.e., typhoid, which is a bacterial infection and malaria, which is a parasitic infection transmitted by a mosquito bite. From your details I form the impression that you have been successfully treated by your physician but you are left with some morbidity as joint pains and skin rash. Your recovery phase is prolonged because of the two infections at the same time and you should gradually improve in course of time. You should continue to eat and drink normally but if your symptoms worry you, I suggest you consult a rheumatologist and a skin specialist to exclude inflammatory arthritis.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------